# SDR AALA201711079020

- Difficulty date: October 9, 2017
- Submitted: November 9, 2017
- Operation: Air carrier
- Aircraft: N742PS
- Make and model: Airbus A319-112
- Aircraft serial: 1275
- Aircraft time: 46,045 hours, 29,837 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D5528000100400
- Part serial: CC2295
- Condition: Saturated
- Location: Lt Elevator
- Part time: 46,045 hours, 29,837 cycles
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT HAND ELEVATOR UPPER SURFACE SKIN HAS TRAPPED WATER INDICATION ON ELEVATOR LOCATED AT 14.5 INCHES FROM RIB 1 AND 8 INCHES FROM THE TRAILING EDGE. REPAIRED ELEVATOR UPPER SURFACE SKIN PER SRM 55-21-11-300-005.
